MAUDE Adverse Event Report: TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1/2X3" 200/BX; GAUZE/SPONGE, INTERNAL

TELEFLEX MEDICAL SPG NEURO STRL XRAY STRG 1/2X3" 200/BX; GAUZE/SPONGE, INTERNAL
Catalog Number 200104
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sponges are coming apart from the string.The string is not holding the sponges together when removing them from the patient.No patient harm or injury.The patient status is reported as "fine".See associated mdr 3011137372-2023-00237.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.The customer's information for use (ifu) references the string in only for location purposes, not for sponge removal.A dhr could not be performed as a lot number was not reported.A root cause was unable to be determined.Teleflex will continue to monitor and trend for reported of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
SPG NEURO STRL XRAY STRG 1/2X3" 200/BX
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18041683
Report Number3011137372-2023-00235
Device Sequence Number18206446
Product Code EFQ
UDI-Device Identifier04026704417520
UDI-Public04026704417520
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200104
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown